# SDR 2002F00533

- Difficulty date: May 8, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- Aircraft time: 60,660 hours, 29,259 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE LEFT MAIN LANDING GEAR WHEEL WELL UPPER PRESSURE DECK SKIN FS 1260, LBL 115 HAD LEVEL 2 CORROSION.  MAINTENANCE REPAIRED PRESSURE DECK IN ACCORDANCE WITH ER/A L10-53R-4794.
